| Model Number |
VICM5_12.6 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Cataract (1766); Blurred Vision (2137)
| Date of Event |
11/16/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Manufacturer narrative:cataract is identified in the labeling as a known potential adverse event following icl implantation.Manufacture narrative: secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.Claim #: (b)(4).
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) procedure the patient experienced low vaulting and blurred vision with cataract development.The lens was exchanged and problem was resolved.Cause of the event is unknown.This report is 1 of 2 total reports.Based on the information provided, the risk assessment for our product, and our experience, we have determined the cause or contribution to the reported issue is not indicative of a manufacturing related issue or product deficiency.
Additional Manufacturer Narrative
H3 - device evaluation: lens was returned in a micro-centrifuge vial in liquid.Visual inspection found the haptic broken.Dimensional inspection found the lens to be within specifications.Claim # (b)(4).